# SDR AUS20011234

- Difficulty date: November 20, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T820148SP
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR OLEO DOOR PANEL AND TRUNNION PANEL SEPARATED IN FLIGHT. MINOR DAMAGE TO WING TRAILING EDGE.
